I have been trying various “science” experiments to improve erection quality. Sometimes I get good results, other times…something bad happens.

My latest experiment involved putting creams directly on my penis. My thought was that I could raise nitric oxide levels – as Viagra does – by using nitric-oxide raising solutions (used by body buildings). Also, I read that Minoxadil – used for growing hair – can also support erections; finally, I found a cream that had DHEA – which can increase testosterone levels. So, I figured, try them all together – the spray on Minoxadil, the DHEA cream, and the body building solution! Duh!

Anyway, I tried this one night, then quickly had a very unpleasant reaction. The loose tissue under the penis – the foreskin – became very red, then started to puff up! It didn’t hurt, but it was creepy looking, like it was ballooning out on its own. I was pretty freaked out by this development; I wondered if I had some weird sort of chemically induced priapism, (which can cause permanent injury to the penis)! Should I go to the emergency room and show them my bizarre ballooning weiner? Or just wait for it to go away, and risk permanent injury to blood vessels? It was, to say the least, a very disturbing situation.

Well, anyway, that was last week. I decided to wait it out. Within 2 days, the swelling went down, and I started to have a sex organ that looked human. But the skin started to peel a little and flake a bit, so I wasn’t out of the woods yet. It has been about 10 days now, and everything seems to be more or less back to normal.

Bottom line: some of this stuff can have nasty results. There is still a lot that we don’t know. Take it slow!